MathSciNet Relay Station
MathSciNet bibliographic data
MR2349515 06B35
Wu, Xiu Hua; Li, Qing Guo Characterizations and functions of semicontinuous lattices. (Chinese) J. Math. Res. Exposition 27 (2007), no. 3, 654–658.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement